I have a concern. When I had sex last time, the condom burst at night. Then early morning, I decided to take an emergency contraceptive pill before 12 hours was gone. My period was the next day, but I did not have it. I have had pinkish discharge then and I have mild cramping sometimes. What do you advise?
Welcome to icliniq.com.
Since your period was due the next day, chances of getting pregnant are quite slim except in very rare cases. Also, taking the after-pill morning helps with reducing the chances of that.
I think you should wait till a week, and if the period does not begin, go to the hospital and run some tests. Keep in mind that anxiety, stress, and extreme weight loss also affect the regularity of your menstrual period. Hence you can have your period delayed. Check if any of these apply to you. But if you do not see the period after one week, you can go to the hospital to ease your fear or talk with a doctor.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I guess you are taking combination pill that is hormonal contraceptives containing both estrogen and progestin (synthetic progesterone) ... Regularity and punctuality are very important with regard to hormonal contraceptive pills for best results ...... Read fullMy periods got delayed but pregnancy test is negative. Why?
I have regular periods for the past six months ... This month, on the 11th day, I missed my period ... Read fullMy periods have been slightly irregular. What may be the reason?
Immediately in the next month, it was delayed by almost 2 weeks ... Then, it was delayed by 10 days, and then I missed the period ... My periods have been slightly irregular for last few months and hence I went for a checkup ... Hello doctor, Last ye... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now